Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tiredanddepressed

Is Fighting This Pos Disease A Losing Battle?

Recommended Posts

I've been on Accutane for 12 weeks and 3 days, and while there is a slight improvement, I'm still breaking out and looking like crap. I started professional school last week and couldn't focus at all. It doesn't help being the only person in class to look like this. I was on minocycline and tretinoin last year, and it cleared me in 3-4 months; 2 weeks later, this SOB came back. It just makes me so depressed meeting new people. I sometimes just want to drop out of school due to embarrassment. I don't know what to do anymore. My parents helped me finance optometry school from their savings, so it makes me feel even more guilty not being able to perform well. Sorry for the rant; I completely understand that some people have more personal problems than me and this seems like a tiny issue, but sometimes it just makes me feel rather sad how I've always tried to be a good person every single day, yet the only problems I encounter are the ones that aren't in my control.

Share this post


Link to post
Share on other sites

Hold on there, i was only on 10mg/day 6 years ago and saw major improvement on 5th month. On 6th month i was totally clear with no single acne even a blackhead.

Share this post


Link to post
Share on other sites

I took accutane my last year of college. Once my skin cleared up I really was able 2 concentrate more on school. Try to relax and give the accutane a few more weeks.

Share this post


Link to post
Share on other sites

In the same boat as you... On week 10 and my face is a nightmare. It's ridiculous and completely out of my control. I'm so tired of looking in the mirror every morning and getting depressed. I don't ever want to make eye contact with people and I want to punch them in the face when they stare at the volcano on my forehead.... I'm so discouraged and while I've been told not to be, it's hard when other people's skin cleared completely by the 2nd month.

Hang in there, and know you are not alone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×